To read an excerpt from the book, please click on the following link:

ashaveilbook.blogspot.com


Friday, January 16, 2015

Labs In

I went to my rheumatologist mainly with the complaint of the usual, increasing tummy symptoms from lupus, which are increasing as chemo goes on. The medication I take is very toxic (it really takes a lot to tear down the human immune system, which is a miraculous system, if you think about it...mine is damaged and destroys ME, as if I were an invading virus...that is why lupus is so damaging to the body). Chemo for lupus is not to destroy a tumor, but to get the side effect of a low immune system (the chemo is every bit as difficult as chemo for cancer). Dr. C. told me that he could cut my chemo in half to see if that helped the tummy problems, which are causing me much distress and insomnia). I am afraid to reduce my chemo right now and he agreed, and we will try other suggestions first.

I do feel grateful that I bought a year of life by being willing to do this.

My bloodwork is coming back with okay results except for a few small things here and there.

Getting tired, hopefully will be able to write more this weekend.